# SDR TWAA9613507

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47693
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND A FOUR INCH CRACK AT BOTTOM OUTBOARD CORNER OF FORWARD BULKHEAD OF RIGHT LAV, STA 1136.  REPAIRED PER SRM 53-03, FIGURE 21, SHEETS 1 AND 2.  AIRCRAFT TOTAL TIME:  46,296 HOURS; 43,121 CYCLES.  (X)
